# SDR KY7A882H17150

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N404MG
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040813
- Aircraft time: 15,160 hours
- Engine: Cont GTSIO520H
- Engine time: 68,295 hours
- System (JASC): 2422 · AC Inverter
- Part: Alternator
- Part number: 649304R
- Condition: Failed
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ACFT WAS INBOUND AT CRUISE.  E2 ALTERNATOR WAS FLICKERING ON OFF LINE MULTIPLE TIMES AND FAILED.  E1 ALTERNATOR FAILED AFTER E2.  PILOT LOST ELECTRICAL POWER AND LANDED.
